# SDR HEEA088646

- Difficulty date: July 20, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N732AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2873
- Aircraft time: 4,206 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 614764021
- Part serial: 304
- Condition: Stuck
- Location: Rotor Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR NEEDLE STAYS AT ZERO WHEN STARTING AIRCRAFT AND WILL ONLY GO TO 100 RPM AT 100 PERCENT FLAT PITCH. TO BE SENT TO VENDOR.
